# SDR CALA2025022402417

- Difficulty date: February 19, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N69833
- Make and model: Boeing 737924ER
- Aircraft serial: 44565
- Aircraft time: 30,621 hours, 11,322 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR964411
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY LIGHT INOP AT SEAT 38CBA REPLACED LIGHT ASSEMBLY. NO FIX. LIGHT STILL INOP. FURTHER T/S REQUIRED.PARTS USED:  76-2525-3-0269, QTY :1 REQUEST MEL 3319E FOR INOP FLOOR PROXIMITY LIGHT AT SEAT 38CBA. ALL OTHER EMERGENCY LIGHTS IN OPERATION. MEL 3319E MX WORKING ITEM CHECKED FOR GROUND ON EMERGENCY LIGHT SEAT CONNECTOR AT SEAT 38C AND FOUND NO CONNECTION. JUMPED LIGHT ASSEMBLY GROUND TO SEAT RAILS AND LIGHT OPERATED NORMALLY. TRACED WIRING TO SEAT 38A AND FOUND BROKEN GROUND WIRE ON CONNECTION NEAR FLOOR. WIRE REQUIRES RE-TERMINATION.  EPL ILLUMINATES AS INTENDED. CABLE RACEWAY NEEDS TO BE ACCESSED UNDER SEAT BOTTOMS TO ROUTE REPLACEMEMT HARNESS. SEAT BOTTOM CUSHIONS REMOVED AND PLACED IN ROW 39. SEAT PARTS, NEW EPL HARNESS, AND SEAT TRACK COVER PLACED IN SEATS 38 DEF. REF CMM 25-23-55 REMOVED AND REPLACED EMERGENCY HARNESS REF AMM 25-22-00. OPS GEST GOOD REF AMM 33-51-00 INSPECTED PER IDT
